Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on a paper of E. B. Davies


Author: Maciej Zworski
Journal: Proc. Amer. Math. Soc. 129 (2001), 2955-2957
MSC (2000): Primary 35Sxx, 81Q20
Published electronically: March 14, 2001
MathSciNet review: 1840099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We explain the existence of open sets of complex quasi-modes in terms of Hörmander's commutator condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Sxx, 81Q20

Retrieve articles in all journals with MSC (2000): 35Sxx, 81Q20


Additional Information

Maciej Zworski
Affiliation: Department of Mathematics, Evans Hall, University of California, Berkeley, California 94720
Email: zworski@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05909-3
PII: S 0002-9939(01)05909-3
Received by editor(s): January 25, 2000
Received by editor(s) in revised form: February 14, 2000
Published electronically: March 14, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society